Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

The outer area of my both ears has turned black.

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1092 Questions
Question
The outer area of my both ears has turned black. I wish to understand the possible reason.
Posted Wed, 6 Dec 2017 in Skin Hair and Nails
 
 
Answered by Dr. Priyanka Aggarwal 2 hours later
Brief Answer:
Dermatitis

Detailed Answer:
Hi
Welcome to health care Magic and thanks for putting up the query.
You are having dermatitis.
Please tell me do you have any ear discharge?
Follow up with the required information so that I can suggest you better.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: The outer area of my both ears has turned black. 1 hour later
There is no ear discharge. However, the skin of both the ears has turned black. Can u suggest some medication.
 
 
Answered by Dr. Priyanka Aggarwal 16 hours later
Brief Answer:
Dermatitis

Detailed Answer:
Hi
Apply Ointment Coniderm F or Gentalene 4 to 5 times a day for a week.
All the medicines I have prescribed will be available only on prescription.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Follow-up: The outer area of my both ears has turned black. 5 hours later
In addition to the oinment, can u suggest some oral medication. Also, confirm should I consult a ent specialist or a dermatologist.

Thank you.
 
 
Answered by Dr. Priyanka Aggarwal 24 minutes later
Brief Answer:
Dermatitis

Detailed Answer:
Hi
You should consult a dermatologist. Only topical application is enough. You should take some multivitamin along with this.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor